# SDR AALA20090906LGA01

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 55,448 hours, 23,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AFT OVERWING DOOR UPPER EXIT SIGNS INOP.  RESEATED AFT BATTERY PACK.  OPS CHECK NORMAL.
